# SDR NYBA972

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83086
- Make and model: Bell 206B
- Aircraft serial: 914
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assy
- Part number: 6898735
- Condition: Burned
- Location: Engine
- Part time: 10,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE ASSY IS BURNED. REPLACED
